# SDR UPS98825842

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37540231N
- Condition: Cracked
- Location: Nr 1 Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 PIT AFT LWR T-BOLT STOP FITTING IS CRACKED ON THE LWR LEG.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
